# SDR YENA20091010135

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 9,631 hours, 5,958 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0682656
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,631 hours, 5,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1791 CABIN DID NOT PRESSURIZE ON DEPARTURE NOTICED AT 9500 FT LEVELED 10,000 FT OUTFLOW VALVE WAS FULLY OPEN DID NOT DEPLOY VALVE DID NOT MOVE.  PERFORMED IAW AMM TASK 21-31-710-801 OK FOR SERVICE.  AS  PRECAUTIONARY A TSI WAS ISSUE TO REPLACE THE OUTFLOW VALVE AND MODULE IN MCO.
